# SDR CA150330010

- Difficulty date: March 17, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Snias AS350*
- Aircraft time: 1,310 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bracket
- Condition: Cracked
- Location: Tail Rotor Shaft
- Part time: 1,309 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOLLOWING AN INSPECTION, FOUND TWO CRACKS ON THE FWD TAIL ROTOR DRIVE SHAFT BRACKET BETWEEN THE SHORT AND LONG SHAFT.  THE FLANGE WAS FOUND TO HAVE PLAY DUE TO THE NUT BEING LOOSE AND WAS MOST LIKELY THE CAUSE FOR THE BRACKET CRACKING DUE TO EXCESSIVE VIBRATION.  WE CHECKED THE BEARING AND THEY APPEARED TO BE RUNNING DRY. THE FLANGE ASSY WAS SENT FOR REPAIR AND A REPORT OF THE WORN/DAMAGE PARTS WAS PROVIDED AS FOLLOWS: "LOSS OF TORQUE ON THE NUT, PN ASNA0205BE08L2, RESULTING IN WEAR ON SHAFT AND HOUSING GIVING FALSE INDICATION AS TO BEARING FAILURE"  FAN FLANGE, PN 355A34-1045-21 WORN, REPLACED BALL BEARING, PN 6006F442M16, OK/BUT REPLACED FOR CONVENIENCE FAN SHAFT, PN 355A34-1077-20 WORN, REPLACED.
